MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number PCS2,LIST NO,06002-110-EXP-EW
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Death (1802)
Date of Event 02/07/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
On (b)(6) 2020, the customer was informed, by the clemson police department, that the donor had died while using methamphetamine.A field service engineer was dispatched and inspected the pcs2 machine and no issues were found.Diagnostic checks were normal and unit meets manufacturer specifications.
 
Event or Problem Description
On (b)(6) 2020, haemonetics was informed by the customer of a donor fatality following a successful plasmapheresis procedure on a pcs2 plasma collection system.The donor left in good health following the completion of the donation procedure.No medical interventions were necessary.

Brand Name
PCS®2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9806561
Report Number1219343-2020-00017
Device Sequence Number13599755
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCS2,LIST NO,06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age54 YR
Patient Weight92